# SDR WX0A2015092872897

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N905NV
- Make and model: Boeing 757204
- Aircraft serial: 27235
- Aircraft time: 70,249 hours, 24,317 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MONITOR, STATUS MSG.  NO EICAS MSG ON RECALL.  ACCOMPLISHED FIM 32-61/802, NO DEFECTS NOTED.  ACCOMPLISHED FIM 31-41 811.  NO FAULTS NOTED AT THIS TIME.  OPERATIONS CHECKED OK.
